Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking diltiazem, crestor and baby aspirin. Noticed floater in eye. Reason?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3014 Questions
i have been taking diltiazem, crestor and baby aspirin. everything went prefectly except now i have this huge floater in my left eye.
Posted Wed, 6 Mar 2013 in Vision and Eye Disorders
Answered by Dr. Ivan R. Rommstein 42 minutes later

There are some ocular side effects of diltiazem, but this doesn't include floaters.
I suggest you to find other causes of it.

Floaters can be quite annoying and can interfere with vision. While usually harmless, they do have the potential to signal a more concerning or serious eye condition.

It's great that you are concerned about the health of your eyes, but you need to give me info about this so I can give you right answer:
How long you have been affected by floaters?
When do they occur?
Do you have eye allergies?
Have you had a change or loss of vision?
Are your floaters accompanied by flashes of light?
Do you have a history of migraines with headaches or without headaches ?
Have you had any injuries to your eyes?
Do you wear glasses for distance vision?

After reviewing the answers, I will have more information to better diagnose the cause of your floaters.
Floaters are more common in individuals with the following risk factors:
Age 40 or older
Diabetic retinopathy, trauma to the eye, nearsightedness, previous cataract operation, inflammation.

Hope I have answered your query. If you have any further questions, I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor